# SDR AALA202108245411

- Difficulty date: August 22, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 35,325 hours, 14,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FRAME OF L1 WINDOW AT STA 220 AND STR 8L, MEASURING L=0.5 IN, W=0.375 IN, D=0.09 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW WORKCARD 5319J023-007.
